Isosorbide Mn Er 30mg Side Effects

6 Replies Updated



Conversation Starter

Jan Says:


Isosorbide MN ER 30 MG - I took this drug - 1 each day - for 1 1/2 months to relieve the steady pain of Esophagul Spasms and developed severe headaches. Thought at first it was from arthritis in my back so went a chiropractor for 1 month - no help there. Stopped taking this drug for 4 nights and "WOW" No headaches. I will NOT take anymore of this medication. Jan E.



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Who told you to take it to treat that?

Isosorbide Mononitrate is usually used to treat angina pectoris, because it dilates the blood vessels and can reduce the pressure on them.

Thus, it is not a pain reliever, nor a muscle relaxant.

Learn more Isosorbide MN details here.

And headaches are a very common side effect of this medication, due to the very nature of how it works.


REPLYSHAREREPORT
Was this helpful?     0     0  
2
Phyllis Says:

Your headache indeed was because of the medication, had you needed it for a HEART condition then the headache would most likely eased up or gone away completely after the first week or two. The medication dilates the blood vessels throughout your body - including the brain - causing the headache - but works great for those of us with actual daily, frequent angina.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Jan Says:

I had every test you can think of, even an angiogram - no sign of an angina and my heart is in very good condition. I was told this drug is also used for Esophagul Spasms. It is not for me and I know that t does help those with anginas.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Roger Says:

I have been taking two to three 30 mgs a day to control my pain, am I in danger?

REPLYSHAREREPORT
Was this helpful?     1     0  
5
chassy Says:

I take Isosorbide mn er 30mg i feel that my heart is soar and tired, just started 4days ago if this is normal?


REPLYSHAREREPORT
Was this helpful?     0     0  
6
Thomas Says:

I am a triple bypass patient as of 13 months ago.... 8 months ago, my Dr. added 60 mg of Imdur (isosorbide mononitrate) to my meds...oddly, I experienced no headaches... but now, since the past week, I've been getting crushing migraines....now even a nitro quik will induce a migraine...I had never had this reaction before... Any advice?

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

Isosorbide Mn Er Side Effects
why do I not have normal logic of things around after taking isosobide mn er and a drop in blood pressure that is below ... 1 reply
Side Effects of Isosorbide mn er
Isosorbide mn er 30ml was added about 8 days ago to my mother's meds. She is 85. Two and a half days ago she started... 2 replies
ic isosorbide mn er side effects
Could this medication cause soaking wet sweats when not doing anything at all to cause sweating? ## According to my rese... 1 reply
IC Isosorbide Mn Er Effects
What are the possible side effects of taking this drug for chest pain associated with artery blockage while also taking ... 1 reply
side effectsof isosorbide mono 60 mg
oblong pill with horizontal cut in the middle KU119 ## my blood pressure seem to be dropping 62-67,70 during day and i h... 3 replies
side effects of isosorbide mono
my mom is now on 60 mg of isosorbide mono and is feeling like she has the flu. Anyone on this amount and how do you feel... 10 replies
Side Effects Of Isosorbide
How long will you have nausea with Isosorbide, I have been on 30mg a day for two months and have felt nausea alomost eve... 1 reply
Isosorbide Mn Er 30mg
Isosorbide mn er 30ml was added about 8 days ago to my mother meds. She is 85. Two and a half days ago she started compl... 5 replies
isosorbide mn er 30mg cause ed
will this drug cause erectile disfunction ## Hello, Jim! How are you doing? It may, it has happened to some men that hav... 1 reply
Isosorbide MN TAB 30MG ER
IS THIS A BLOOD PRESURE MED ## Isosorbide is a vasodilator and it is most commonly used to treat Angina, though by its m... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 12 August 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA